Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 10, Number 1 (2010), 565-625.
On homotopy groups of the suspended classifying spaces
In this paper, we determine the homotopy groups and for abelian groups by using the following methods from group theory and homotopy theory: derived functors, the Carlsson simplicial construction, the Baues–Goerss spectral sequence, homotopy decompositions and the methods of algebraic –theory. As the applications, we also determine with for some nonabelian groups and , and for the –th alternating group .
Algebr. Geom. Topol., Volume 10, Number 1 (2010), 565-625.
Received: 26 October 2009
Accepted: 31 January 2010
First available in Project Euclid: 21 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mikhailov, Roman; Wu, Jie. On homotopy groups of the suspended classifying spaces. Algebr. Geom. Topol. 10 (2010), no. 1, 565--625. doi:10.2140/agt.2010.10.565. https://projecteuclid.org/euclid.agt/1513882323